# SDR QXEA2018012600029

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,619 hours, 40,215 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED WHEN SELECTING FLAPS TO 5.  ATTEMPTED TO RESET IAW E/A CHECKLIST,  DID NOT RESET. ABORTED APPROACH.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. COMPLIED WITH FIM 27-50-00-810-802. NO RELATED FLAP FAULTS. OPS TEST OF THE FLAPS WERE GOOD IAW AMM 27-50-00-710-801.  FLAP POWER CAUTION NEVER ILLUMINATED.  AIRCRAFT RETURNED TO SERVICE.
